# SDR LR7A2023020803274

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,640 hours, 26,181 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Mount
- Part number: 36001331
- Condition: Damaged
- Location: #1 Eng Ob Truss
- Component: Outer Wing, Lkheed
- Component part number: 330815011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB7201, FOUND #1 ENGINE OB TRUSS, UPPER IB AND OB FASTENERS DAMAGE AT FS517, OWS197L, WL280. / REPAIRED IAW LAC MEA 382-54-23-004.    NR#1000897421.      / PSE# 57-50-19, AD 2012-06-09
